MAUDE Adverse Event Report: STERIS CORPORATION STERIS; 5095 GENERAL SURGICAL TABLE

STERIS CORPORATION STERIS; 5095 GENERAL SURGICAL TABLE
Model Number 5095 SURGICAL TABLE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure their 5095 surgical table was commanded to lower in height and heard a "noise" from the table's shroud.The patient was transferred to a different table.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the event to inspect the 5095 surgical table.During the technician's inspection he found damage to the table's column shroud and base.The damage observed to the table's column shroud and base are indicative of items being stored on the base of the table.When the table is commanded to lower in height, the tabletop may contact the items of the table's base subsequently causing damage.The "noise" heard by user facility personnel at the time of the reported event may also be attributed to the table contacting items on the base of the table.The 5095 operator manual states, "warning - personal injury and/or equipment damage hazard: do not store items on surgical table base.Doing so may result in table damage or inadvertent tabletop movement placing the patient and/or user at risk of injury." in addition, there is a label on the table base that states, "warning - do not store items on base personal injury hazard/equipment damage storing items on table base may result in equipment damage causing inadvertent tabletop movement placing the patient and/or user at risk of personal injury.Do not step on or store items on base!" a steris account manager performed in-service training on the proper use and operation of the 5095 surgical table specifically the importance of not storing items on the table base.The steris technician made repairs to the 5095 surgical table, tested the function and operation of the device and returned it to service.No additional issues have been reported.

Brand Name
STERIS
Common Device Name
5095 GENERAL SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20751365
Report Number1043572-2024-00076
Device Sequence Number8014011
Product Code FQO
UDI-Device Identifier00724995195625
UDI-Public(01)00724995195625(11)230311
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5095 SURGICAL TABLE
Device Catalogue NumberST015211000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Initial Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown